MathSciNet Relay Station
MathSciNet bibliographic data
MR1814164 (2001m:32055) 32Q45 (14J29)
Kaliman, Shulim; Zaidenberg, Mikhail Non-hyperbolic complex space with a hyperbolic normalization. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1391–1393 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement